# SDR COMA9512030

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12031657002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT FAIRING UPPER ATTACH ANGLE HAS NUMEROUS BROKEN RIVET HEADS AND POSSIBLE CRACKS.  REPAIRED FAIRING SUPPORT ANGLE.
